# SDR 20000619SH018

- Difficulty date: June 6, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N3240
- Make and model: Doug DC-8
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 152059
- Part serial: B7755
- Condition: Cracked
- Location: Mlg
- Component: 1542511
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSPECTION SHOWED CRACK INDICATION AT TUBEWELL AREA. (X)
